# SDR SWAA2018041721243

- Difficulty date: March 27, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 55,338 hours, 32,187 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Bs 663 Bulhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 BULHEAD ATTACH ANGLE CRACKED,  RBL 8.   REPAIRED THE ATTACH ANGLE IAW ER AND EA.
